Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010, Article ID 875908, 17 pages
http://dx.doi.org/10.1155/2010/875908
Research Article

General Decay Stability for Stochastic Functional Differential Equations with Infinite Delay

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 14 November 2009; Accepted 19 January 2010

Academic Editor: Nikolai Leonenko

Copyright © 2010 Yue Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

So far there are not many results on the stability for stochastic functional differential equations with infinite delay. The main aim of this paper is to establish some new criteria on the stability with general decay rate for stochastic functional differential equations with infinite delay. To illustrate the applications of our theories clearly, this paper also examines a scalar infinite delay stochastic functional differential equations with polynomial coefficients.